# SDR MWEA97684

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND 2 INCH CRACK IN CANTED FRAME 1143 UNDER RT SIDE VENTRAL STAIR ACUATOR.  MX REPAIRED IAW DOUGLAS TELEX SVC-ORD 0200KB SRM 51-10-2A AND DOUGLAS DRWING 991842.
